# SDR A6WA200540032

- Difficulty date: January 26, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,539 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE AT FS280, LBL 9.0.  THE OB CLIP IS CRACKED IN RADIUS AT TOP.  (K)  REMOVED CRACKED CLIP AND INSTALLED NEW FABRICATED CLIP IAW BRAS EO 601R-53-5924.  (M)
